# SDR CA140208002

- Difficulty date: August 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 3905001011
- Condition: Failed
- Location: Rudder
- Part time: 2,104 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB NR 1 RUDDER HYDRAULIC CAUTION ILLUMINATED.  RETURN TO FIELD. MAINTENANCE REPLACED RUDDER PCU.
